American Journal of Mathematical Analysis
ISSN (Print): 2333-8490 ISSN (Online): 2333-8431 Website: http://www.sciepub.com/journal/ajma Editor-in-chief: Grigori Rozenblum
Open Access
Journal Browser
Go

Content: Volume 3, Issue 2

Open AccessArticle
Similar Construction Method of the Boundary Value Problem of Composite Spherical Bessel Equations
American Journal of Mathematical Analysis. 2015, 3(2), 26-31. DOI: 10.12691/ajma-3-2-1
Pub. Date: March 10, 2015Views: 8740Downloads: 6123
Open AccessArticle
Analytic Solution of Linear Fractional Differential Equation with Jumarie Derivative in Term of Mittag-Leffler Function
American Journal of Mathematical Analysis. 2015, 3(2), 32-38. DOI: 10.12691/ajma-3-2-2
Pub. Date: April 27, 2015Views: 10938Downloads: 7628
Open AccessArticle
Similar Constructing Method for Solving the Boundary Value Problem of the Compound Kummer Equation
American Journal of Mathematical Analysis. 2015, 3(2), 39-43. DOI: 10.12691/ajma-3-2-3
Pub. Date: April 28, 2015Views: 10516Downloads: 8490
Open AccessArticle
On the Construction of Families of type П1 Subfactors Each Containing a Middle Subfactors
American Journal of Mathematical Analysis. 2015, 3(2), 44-46. DOI: 10.12691/ajma-3-2-4
Pub. Date: June 23, 2015Views: 6756Downloads: 4809
Open AccessArticle
Linear Model Analysis of Observational Data in the Sense of Least –Squares Criterion
American Journal of Mathematical Analysis. 2015, 3(2), 47-53. DOI: 10.12691/ajma-3-2-5
Pub. Date: June 24, 2015Views: 7631Downloads: 5443